Skip to Main Content
Skip Nav Destination

Implicit Numerical Integration for Periodic Solutions of Autonomous Nonlinear Systems

J. Appl. Mech. Dec 1982, 49(4): 861-866 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • R. Lewandowski
Computers & Structures. January 1991, 39(1-2)
  • G.L. VIVIANI
  • Y.A. SAET
COMPEL - The international journal for computation and mathematics in electrical and electronic engineering. January 1986, 5(3)
  • Gaylen A. Thurston
  • Frank A. Brogan
  • Peter Stehlin
AIAA Journal. January 1986, 24(6)
Close Modal

or Create an Account

Close Modal
Close Modal